# SDR UPS06148056

- Difficulty date: September 26, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- System (JASC): 2565 · Escape Slide
- Part: Warning Buzzer
- Condition: Inoperative
- Location: Escape Slide Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH EMERGENCY ESCAPE SLIDE ARMED, BUZZER INOP WHEN TESTED.  PLACED ON DEFERRAL M334426 PER MEL 52-73-01-2.  PLACARD INSTALLED.  R&R LIMIT SWITCH 9WN IAW 52-73-13-04 ADJ IAW 52-73-13. TEST OK. THIS CLEARS M334426
